Fixed point and homotopy results for mixed multi-valued mappings in 0-complete partial metric spaces
Articles
Maria Stella Adamo
University of Palermo, Italy
Calogero Vetro
University of Palermo, Italy
Published 2015-04-20
https://doi.org/10.15388/NA.2015.2.1
PDF

Keywords

fixed points
multi-valued mappings
partial metric spaces

How to Cite

Adamo M. S. and Vetro C. (2015) “Fixed point and homotopy results for mixed multi-valued mappings in 0-complete partial metric spaces”, Nonlinear Analysis: Modelling and Control, 20(2), pp. 159-174. doi: 10.15388/NA.2015.2.1.

Abstract

We give sufficient conditions for the existence of common fixed points for a pair of mixed multi-valued mappings in the setting of 0-complete partial metric spaces. An example is given to demonstrate the usefulness of our results over the existing results in metric spaces. Finally, we prove a homotopy theorem via fixed point results.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy